Ask an expert
Question

03 Dec 2004

BioBust linked to thyroid problem
My GP recently found a cyst growing on my thyriod which was turning cancerous and I had to have my whole thyroid removed. I now have to take hormone replacement tablets daily for the rest of my life. I strongly suspect that this was caused because I used BioBust for about 4 months. I have spoken to others who have heard similar stories. Has anyone experienced this?
Answer 408 views
Expert
Natural health
natural health

01 Jan 0001

Hi Lizanne

I can not comment on your experience. I sincerely wish you well in your recovery.

Estie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote